# SDR AALA960761

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1428D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11413
- Engine: Rroyce TAYMK65015
- System (JASC): 7320 · Fuel Controlling System
- Part: Regulator
- Part number: CASC509
- Condition: Defective
- Location: Nr 2 Pos
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ORD - FLT 1552 - DURING DESCENT INTO ORD, PASSING THROUGH FL 330 WITH LEFT AIRFRAME/ENGINE ANTI-ICE ON, NR 2 ENGINE ROLLED BACK WITH CORRESPONDING EICAS MESSAGE.  ENGINE RE-START PROCEDURE SUCCESSFUL AND AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REPLACED NR 2 ENGINE FUEL FLOW AND AIR FLOW REGULATORS.  ACCOMPLISHED ENGINE RIG AND TRIM.  ENGINE LEAK AND GROUND CHECKED NORMAL OPERATION.  (M0
